# SDR AALA20130802001

- Difficulty date: August 2, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 65,325 hours, 33,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT FORWARD EMERGENCY LIGHT ABOVE CATWALK INOPERATIVE.  REPLACED LAMP FOR TAIL COMPARTMENT FORWARD EMERGENCY LIGHT ABOVE CATWALK.  OPERATIONS CHECKED NORMAL.
